Jump to content

Night cramps and tremors


Recommended Posts

Team - I'm eight weeks out from a Spinal SAH grade 1-2 . The usual intermittent headaches treated with panadol and sleep . But I've been left with 2 things I'd like to talk about . 1 is a settled tremor throughout my body (most obvious in my hands and 2 being waking up it my fingers in a cramped position my right large toe seems to be the same and was wondering if anyone else had suffered these symptoms and what course of treatment you used 

Edited by Boxa25
Spelling
  • Like 1
Link to comment
Share on other sites

I agree with Louise Boxa, if in doubt sort it out..  Stress is bad for us so we must relax.  When poss !!

 

I got a lot of cramps in my feet mainly, got looked at weirdly when stamped my foot when it got caught and toes crossed  arghhhh !!

 

I heard from someone Tonic water helped  with cramps,  so I got myself a 6 pack of small bottles, as I thought nothing ventured etc.  might have been mind over matter !!

 

Must admit I do not get them as much, could be my brain fooling me though as I put mine through a lot.

 

Good luck and keep recovering xx

 

Win xxxxx

 

 

  • Like 1
Link to comment
Share on other sites

I used to get a lot of unexplainable cramps and sensations and I resorted to just trying to adjust my diet to make sure I was bringing in a lot of extra minerals and vitamin rich food. I found not letting myself get hungry really helped and I actually had some food supplements for a while.

 

my doctor did blood tests as well which found I was a bit low in certain minerals so I took supplements but you should always consult a doctor before doing that.

 

i speculate that the brain uses so many of the nutrients it gets faster when it heals plus all it's levels are out of whack so for me that's what made sense and over time the termors disappeared. 

  • Like 3
Link to comment
Share on other sites

I get a lot of leg cramps and my doc told me to try a magnesium supplement which helped me a great deal, doesn't mean it will help you as well. 

As for tremors, sometimes medications can cause these. My seizure meds do this to me sometimes. I would check with your GP.

God Bless,

Mandie

  • Like 1
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...